Generalized Dobrushin Coefficients on Banach Spaces - Publikacja - MOST Wiedzy

Wyszukiwarka

Generalized Dobrushin Coefficients on Banach Spaces

Abstrakt

The asymptotic behavior of iterates of bounded linear operators (not necessarily positive), acting on Banach spaces, is studied. Through the Dobrushin ergodicity coefficient, we generalize some ergodic theorems obtained earlier for classical Markov semigroups acting on L1 (or positive operators on abstract state spaces).

Cytowania

  • 1

    CrossRef

  • 1

    Web of Science

  • 1

    Scopus

Cytuj jako

Pełna treść

pobierz publikację
pobrano 18 razy
Wersja publikacji
Accepted albo Published Version
Licencja
Creative Commons: CC-BY otwiera się w nowej karcie

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach
Opublikowano w:
Bulletin of the Iranian Mathematical Society nr 48, strony 1691 - 1709,
ISSN: 1017-060X
Język:
angielski
Rok wydania:
2022
Opis bibliograficzny:
Bartoszek W., Beśka M., Florek W.: Generalized Dobrushin Coefficients on Banach Spaces// Bulletin of the Iranian Mathematical Society -Vol. 48, (2022), s.1691-1709
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s41980-021-00600-z
Weryfikacja:
Politechnika Gdańska

wyświetlono 43 razy

Publikacje, które mogą cię zainteresować

Meta Tagi